# SDR SWAA2017110617582

- Difficulty date: October 23, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 19,301 hours, 8,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO LOWER BULKHEAD ATTACH ANGLE CORRODED AT BS 500I, BETWEEN LBL 22 TO RBL 22.   R & R THE ATTACH ANGLE IAW SRM AND DWG.
